Bulletin of the American Mathematical Society

On the limit of transitivity of the multiply transitive substitution groups that do not contain the alternating group

G. A. Miller

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 4, Number 4 (1898), 140-143.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183415181

Mathematical Reviews number (MathSciNet)
MR1557576

Zentralblatt MATH identifier
29.0109.01

Citation

Miller, G. A. On the limit of transitivity of the multiply transitive substitution groups that do not contain the alternating group. Bull. Amer. Math. Soc. 4 (1898), no. 4, 140--143. https://projecteuclid.org/euclid.bams/1183415181


Export citation

See also

  • This work is cited by: G. A. Miller. On the groups generated by two operators. Bull. Amer. Math. Soc., Volume 7, Number 10 (1901), 424--426.